Your Cart

Your cart is empty

Home  >  Volume 22 (2012)

Spherically Bounded States of a Spherical Quantum Dot by Ejere I. I. A., 2Osarenren U. O. and 3Okedayo T. G. Volume 22 (November, 2012), pp 49 – 52
Sale price: $5.00


The spherical bound states of a spherical quantum dot (QD) are calculated for the GaAs-AlxGa1-xAs system. The radial eigenfunction describing the electron motion, shows that the radius (r) of the spherical bound state when the azimuthal quantum number l equals zero, obey the relation r α n2, where n is the principal quantum number. An expression for the maximum possible spherical bound state is therefore given and it is dependent on the radius of the QD.